MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2310/8000.2011.110236

Медицинская библиотека · CJEM · 2011

Take my breath away: a case of lactic acidosis in an asthma exacerbation.

McGonigle Reid, Woods Robert A

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A 36-year-old male with a history of chronic asthma presented to an emergency department with shortness of breath consistent with an asthma exacerbation. He had persistent tachypnea following inhaled bronchodilator treatment; thus, the workup and differential diagnosis were expanded. He was found to have a mixed respiratory alkalosis and metabolic acidosis with elevated serum lactate without an obvious cause and was admitted to hospital. His case was reviewed, and the lactic acidosis was thought to be caused by inhaled β2-agonist use. Emergency physicians should be aware of the potential side effects of inhaled β2-agonists as lactic acidosis may complicate clinical assessment and management of asthma exacerbations and lead to unnecessary and potentially dangerous escalations in therapy.

Для цитирования: McGonigle Reid, Woods Robert A. Take my breath away: a case of lactic acidosis in an asthma exacerbation.. CJEM. 2011. DOI: 10.2310/8000.2011.110236.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.